MAUDE Adverse Event Report: TELEFLEX MEDICAL LMA PROSEAL SIZE 4; AIRWAY, OROPHARYNGEAL, ANESTH

TELEFLEX MEDICAL LMA PROSEAL SIZE 4; AIRWAY, OROPHARYNGEAL, ANESTH
Model Number IPN042498
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/17/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn# (b)(4).
 
Event or Problem Description
It was reported that "the cuff of proseal #4 did not inflate when a nurse tried to inflate it after intubation".No patient injury or harm reported.Patient condition reported as "fine".It was reported that device was replaced with a new one.
 
Additional Manufacturer Narrative
(b)(4).The sample was returned for evaluation.A visual exam was performed and it was observed that the airway tube was yellowish due to multiple uses.The device was functionally tested and it was able to be inflated and deflated with a syringe.No blockage was found on the red plug, and air inside the device could be released via the red plug.A device history record review was performed and no relevant findings were identified.Based on the investigation performed, the reported complaint could not be confirmed.There were no issued found with the returned device.
 
Event or Problem Description
It was reported that"the cuff of proseal #4 did not inflate when a nurse tried to inflate it after intubation".No patient injury or harm reported.Patient condition reported as "fine".It was reported that device was replaced with a new one.

Brand Name
LMA PROSEAL SIZE 4
Common Device Name
AIRWAY, OROPHARYNGEAL, ANESTH
Manufacturer (Section D)
TELEFLEX MEDICAL
athlone
Manufacturer (Section G)
THE LARYNGEAL MASK COMPANY
6 battery road #07-02
singapore 04990 9
SN   049909
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key12738032
Report Number9681900-2021-00030
Device Sequence Number4774427
Product Code CAE
UDI-Device Identifier04026704319688
UDI-Public04026704319688
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN042498
Device Catalogue Number150040
Device Lot Number8VVAPPW3
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/25/2021
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/12/2021
Supplement Date Received by Manufacturer11/25/2021
Initial Report FDA Received Date11/02/2021
Supplement Report FDA Received Date11/30/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown